Sh:147

Bib entry
@article{Sh:147,
 author = {Harrington, Leo A. and Shelah, Saharon},
 title = {{The undecidability of the recursively enumerable degrees}},
 journal = {Bull. Amer. Math. Soc. (N.S.)},
 fjournal = {American Mathematical Society. Bulletin. New Series},
 volume = {6},
 number = {1},
 year = {1982},
 pages = {79--80},
 issn = {0273-0979},
 doi = {10.1090/S0273-0979-1982-14970-9},
 mrclass = {03D25 (03D35)},
 mrnumber = {634436},
 mrreviewer = {Barry Cooper},
 doi = {10.1090/S0273-0979-1982-14970-9}
}